# SDR R61A201302240268

- Difficulty date: February 24, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 22,625 hours, 16,846 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Solenoid
- Part number: 2990059102
- Condition: Corroded
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT REFUEL CONTROL SOLENOID CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT REFUEL CONTROL SOLENOID IAW EMB 170 AMM 28-23-05.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
